# SDR AALA20031158

- Difficulty date: October 19, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE DFW-LAS, TAIL COMPARTMENT INDICATED HIGH TEMPERATURE DURING CLIMB-OUT.  DECLARED EMERGENCY AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  PERFORMED OVERWEIGHT LANDING INSPECTION.  INSPECTION OF AIRCRAFT FOUND LEFT AND RIGHT TEMPERATURE CONTROL VALVE DUCT BOOTS LEAKING.  TIGHTENED CLAMPS FOR DUCTS BOOTS.  PERFORMED LEAK AND SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
